Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1106 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2271    
    Printed159    
    Emailed0    
    PDF Downloaded120    
    Comments [Add]    
    Cited by others 3    

Recommend this journal

 
CASE REPORT
Year : 2010  |  Volume : 52  |  Issue : 4  |  Page : 371-372

Dose-dependent galactorrhea with quetiapine


Department of Psychiatry, Pt. BD Sharma University of Health Sciences, Rohtak, Haryana, India

Correspondence Address:
Sujata Sethi
122/8, Shivaji Colony, Rohtak-124001, Haryana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5545.74315

Rights and Permissions

Quetiapine is an atypical antipsychotic agent with minimal propensity to induce hyperprolactinemia in standard therapeutic dosages. Despite that quetiapine is considered to be a prolactin-sparing atypical antipsychotic, hyperprolactinemia with related side effects may rarely be encountered in susceptible individuals. We report a case of quetiapine-induced hyperprolactinemia and galactorrhea in an adult female, which was dose-dependent.



[FULL TEXT] [PDF]*

        

Print this article         Email this article